# SDR REXA2019102491521

- Difficulty date: October 9, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341174
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: DURING REMOVAL FLOOR BEAM 280, ANGLE WAS FOUND CRACKED AT STA FS280 RBL26 PAX CABIN (CPAX) (IN REF. NRC 00263)
SUMMARY: ON NRC. 00392, ANGLE AT STA FS280 RBL26 PAX CABIN WAS REPLACED PER CRJ-900 SRM 51-42-06-001 AND SRM 51-42-13-001-001-A01
